MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM CENTRIFUGAL DRIVE - CP22; CENTRIFUGAL PUMP

SPECTRUM MEDICAL LTD QUANTUM CENTRIFUGAL DRIVE - CP22; CENTRIFUGAL PUMP
Model Number QCD - CP22
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the physical device found evidence of fluid ingress on the pcb within the centrifugal pump drive which caused a short circuit.
 
Event or Problem Description
User reported that during a case the pump manager alerted for "no pump location 12" after which the user was unable to change the rpm of the pump.The user made the decision to handcrank the pump before hot swapping out the faulty drive to a new drive.The case concluded without any further issues.There was no patient harm.Spectrum medical considers inability to control pump speed a reportable malfunction.

Brand Name
QUANTUM CENTRIFUGAL DRIVE - CP22
Common Device Name
CENTRIFUGAL PUMP
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK  GL29QL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK   GL29QL
Manufacturer Contact
angus fletcher
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q-L
UK   GL29QL
MDR Report Key21251062
Report Number3006073153-2025-00012
Device Sequence Number21101636
Product Code KFM
UDI-Device Identifier05060434421821
UDI-Public05060434421821
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K192838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQCD - CP22
Device Catalogue Number51-000061-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2024
Initial Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown